# SDR IPXA2023052560376

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 35,681 hours, 21,300 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Harness
- Part number: 65B4028912
- Part serial: NSN
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE SAFETY HARNESS ASSY, CONTAMINATED INSTALLED HARNESS
